A SAMPLING THEOREM ASSOCIATED WITH A QUADRATIC PENCIL OF STURM-LIOUVILLE OPERATORS WITH PERIODIC COEFFICIENTS

Purchase PDF

Published: 2016-12-31

Page: 343-351


ABDULLAH KABLAN *

Department of Mathematics, Faculty of Arts and Sciences, Gaziantep University, Gaziantep, 27310, Turkey

*Author to whom correspondence should be addressed.


Abstract

Kramer has developed a sampling theorem associated with n-th order self-adjoint differential operators. Recently this relation has been well developed. But the common property of the vast majority of papers is that the investigated boundary value problems have a simple eigenvalues. This paper is concerned with the application of the Kramer sampling theorem to a quadratic pencil of Sturm-Liouville operators with periodic coefficients. Such an operator may have multiple eigenvalues.

Keywords: Kramer's sampling theorem, eigenvalue problems, quadratic pencil of Sturm-Liouville operators


How to Cite

KABLAN, A. (2016). A SAMPLING THEOREM ASSOCIATED WITH A QUADRATIC PENCIL OF STURM-LIOUVILLE OPERATORS WITH PERIODIC COEFFICIENTS. Asian Journal of Mathematics and Computer Research, 14(4), 343–351. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/773

Downloads

Download data is not yet available.